Hello this is Dr. Paul. I have over 10 years of clinical experience working on dogs and cats in general practice and emergency medicine situations. It is my pleasure to assist you today with Hank. one moment while I review your question
Fortunately at this dose, if it was just one tablet, this is not enough to cause a toxicity that leads to renal failure. You do not need to induce vomiting or go to the emergency room
Go ahead and feed him like normal. On the off chance that he gets an upset stomach from this medication, then treat with the following, but I would not expect it to occur.
1) Do not feed any solid foods for the next 24 hours, but continue to provide plenty of water. 2) After 24 hours, if we are not having any vomiting, you can feed a small amount of bland boiled chicken and rice. 3) Begin giving a probiotic for pets such as fortiflora which you can get from your local pet store or Amazon.
If you notice any persistent vomiting for over 12 hours, lethargy, or blood in the stool then i would go to a veterinarian immediately, but I think this is unlikely to occur in this case
He should be just fine though :)
538 satisfied customers